MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. SAFESTEP; NON-CORING (HUBER) NEEDLE

BARD ACCESS SYSTEMS, INC. SAFESTEP; NON-CORING (HUBER) NEEDLE
Model Number CPA00019B
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
Used a kit to access patient port and chlorhexidine did not release into sponge.This is the third kit i have had problems with chlorhexidine not releasing into sponges over the past 1 week.

Brand Name
SAFESTEP
Common Device Name
NON-CORING (HUBER) NEEDLE
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key11769100
Report Number11769100
Device Sequence Number19833218
Product Code PTI
UDI-Device Identifier00801741153280
UDI-Public(01)00801741153280(17)220331
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/22/2021
Report Date (Section F) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCPA00019B
Device Catalogue NumberCPA00019B
Device Lot NumberREFN0814
Was the Report Sent to FDA? Yes
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer05/04/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2021
Patient Sequence Number1
Date Report Sent to FDA03/22/2021